Logo Logo
Switch Language to German

Frank, Rupert L. and Lieb, Elliott H. (2019): Periodic energy minimizers for a one-dimensional liquid drop model. In: Letters in Mathematical Physics, Vol. 109, No. 9: pp. 2069-2081

Full text not available from 'Open Access LMU'.


We reprove a result by Ren and Wei concerning the periodicity of minimizers of a one-dimensional liquid drop model in the neutral case. Our proof works for general boundary conditions and also in the non-neutral case.

Actions (login required)

View Item View Item